Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 12, Number 5 (2008), 1147-1163.
APPROXIMATION PROPERTIES OF POISSON INTEGRALS FOR ORTHOGONAL EXPANSIONS
In the present paper we introduce Poisson type integrals for orthogonal expansions. We first give some direct computations for the moments and compute the rates of convergence by means of the modulus of continuity and the Lipschitz functionals; and also we prove that our results are stronger and more general than the results obtained by Toczek and Wachnicki [J. Approx. Theory 116 (2002), 113-125]. We obtain a statistical approximation theorem by using the concept of T−statistical convergence which is a (non-matrix) summability transformation. Furthermore, we give a general Voronovskaya type theorem for these operators. Finally, introducing a higher order generalization of Poisson integrals we discuss their approximation properties.
Taiwanese J. Math., Volume 12, Number 5 (2008), 1147-1163.
First available in Project Euclid: 20 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
O¨ zarslan, Mehmet Ali; Duman, Oktay. APPROXIMATION PROPERTIES OF POISSON INTEGRALS FOR ORTHOGONAL EXPANSIONS. Taiwanese J. Math. 12 (2008), no. 5, 1147--1163. doi:10.11650/twjm/1500574254. https://projecteuclid.org/euclid.twjm/1500574254